# SDR ZW0A0302201

- Difficulty date: February 15, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 12,294 hours, 4,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING IN CABIN SECTION-C WAS FLASHING ON AND OFF.  REPLACED THE POWER SUPPLY.  CHECK-C 7-7-02 MCI.
